UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-9 of 9 Help

Filters                            
Selected(0)Clear Items/Page:    Sort:
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
Linear Statistics of Random Matrix Ensembles at the Spectrum Edge Associated with the Airy Kernel Journal article
arXiv, 2019
Authors:  Chao Min;  Yang Chen
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
Random Matrix Ensembles  Linear Statistics  Moment-generating Function  Airy Kernel  Mean And Variance  Asymptotics  
On determinant expansions for Hankel operators Journal article
arXiv, 2019
Authors:  Gordon Blower;  Yang Chen
Favorite  |  View/Download:3/0  |  Submit date:2019/07/22
Orthogonal Polynomials  Special Functions  Wiener-hopf  Linear Systems  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite  |  View/Download:7/0  |  Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite  |  View/Download:1/0  |  Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
On properties of a deformed Freud weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2019,Volume: 8,Issue: 1
Authors:  Zhu, Mengkun;  Chen, Yang
Favorite  |  View/Download:3/0  |  Submit date:2019/01/17
Deformed Freud weight  unitary random matrices  Hankel determinant  discrete and continuous Painleve equation  integrable systems  
The smallest eigenvalue of large Hankel matrices generated by a deformed Laguerre weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 9,Page: 3272-3288
Authors:  Mengkun Zhu;  Niall Emmart;  Yang Chen;  Charles Weems
Favorite  |  View/Download:4/0  |  Submit date:2019/05/31
Asymptotics  Hankel Matrices  Random Matrix  Smallest Eigenvalue  Orthogonal Polynomials  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen M.;  Chen Y.;  Fan E.-G.
Favorite  |  View/Download:11/0  |  Submit date:2019/02/12
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem